# SDR SWIA202056396

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS 589 HAS MINOR CORROSION BETWEEN RBL 27 AND RBL 45.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED THE CAP STRIP AT FS 589 BETWEEN RBL 27 AND RBL 45 IAW CRJ 200 SRM 51-42-06.  APPLIED PRIMER TO CAP STRIP IAW CRJ 200 SRM 51-25-06. APPLIED TOPCOAT TO CAP STRIP IAW CRJ 200 SRM 51-25-16
